| Model Number |
2R8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).The device was discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that at least one clearlink, paclitaxel set leaked from the bottom of the drip chamber.This was observed at the end of the taxol infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.